# SDR COMA0660497

- Difficulty date: August 17, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 29,439 hours, 27,823 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7455001
- Part serial: 0041
- Condition: Faulty
- Location: Te Flaps
- Part time: 12,475 hours, 10,897 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4956 - FLAP FAIL CAUTION AFTER LANDING AND SELECTING FLAPS TO 20 DEGREES.  LEFT FAILED AT 25, RIGHT AT 27 DEGREES.  REPLACED FLAP CONTROL LEVER.
